American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Martin Golubitsky and Ian Stewart. Nonlinear dynamics of networks: the groupoid formalism. Bull. Amer. Math. Soc. 43 (2006) 305-364. MR 2223010.
Abstract, references, and article information   
View Article: PDF

[2] J. M. Greenberg, B. D. Hassard and S. P. Hastings. Pattern formation and periodic structures in systems modeled by reaction-diffusion equations. Bull. Amer. Math. Soc. 84 (1978) 1296-1327. MR 508454.
Abstract, references, and article information   
View Article: PDF

[3] M. Bottkol. Bifurcation of periodic orbits on manifolds, and Hamiltonian systems. Bull. Amer. Math. Soc. 83 (1977) 1060-1062. MR 0440615.
Abstract, references, and article information   
View Article: PDF

[4] Shair Ahmad. Periodically perturbed conservative systems. Bull. Amer. Math. Soc. 80 (1974) 122-123. MR 0326074.
Abstract, references, and article information   
View Article: PDF

[5] Robert J. Sacker and George R. Sell. Skew-product flows, finite extensions of minimal transformation groups and almost periodic differential equations. Bull. Amer. Math. Soc. 79 (1973) 802-805. MR 0372836.
Abstract, references, and article information   
View Article: PDF

[6] George R. Sell. A note on almost periodic solutions of linear partial differential equations. Bull. Amer. Math. Soc. 79 (1973) 428-430. MR 0315255.
Abstract, references, and article information   
View Article: PDF

[7] R. J. Knill. On the homology of a fixed point set. Bull. Amer. Math. Soc. 77 (1971) 184-190. MR 0300274.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1